# SDR DALA13049450997

- Difficulty date: October 4, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 57,372 hours, 41,614 cycles
- System (JASC): 2565 · Escape Slide
- Part: Gauge
- Condition: Obstructed
- Location: Tailcone Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK, THE TAILCONE SLIDE PRESSURE GAUGE WAS FOUND TO BE OBSTRUCTED FROM VIEW BY TAPE. TAILCONE SLIDE COVER WAS REPLACED IAW AMM 25-62-01 AND WC 2500-4484.  REQUIRED INSPECTION COMPLETED.
